Carvedilol and potassium

Common Questions and Answers about Carvedilol and potassium

coreg

Hello; I have got one coronary DES stent implanted since two month ago ("Endeavor RESOLUTE RX"). I am on clopidogrel, aspirin, atorvastatin, carvedilol, enalapril and pantoprazol. Fearing about scars growing inside the stent's mesh, I have read that some people recommend vitamin E for cosmetic appearance of scars; well, my question is: Could vitamin E be of some help for preventing "in-stent restenosis"? Is it worth trying? Thanks!
Very good information, I am a recent LVOT Obstructed, post A-Fib, "heart event" patient which my doctor says concerns him greatly. I will show him this information. Thanks for sharing.
I've been on 2 medications ever since, Carvedilol (Coreg) 6.25mg; and Losartan Potassium ( Cozaar ) 50mg. My condition was caused by heavy drinking ( Alcohol ). I've been sober for 21 months now, ever since I was diagnosed. I'm so happy and relieved that my doctor says that it getting better. I'm feeling better, because the medication are working for me. My concern is, will my heart. Enlargement go back to normal size?
Hello, Your mother can take these multivitamin tablets but make sure that she takes them after meals as they may cause gastritis and there is a time gap of atleast 1 hour between the two medicines. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
) She is concerned about the interaction with other medication like ( Potassium CL ER, furosemide 20mg tablets, Losartan 25mg, and Carvedilol 12.5 mg) will she ok?
Wife 45 insulin depend diabetic 37 yrs, former smoker, hi cholesterol, hi bp, cabg x4 after many stents and this year 2 clinical mi's and more stents leading to closed circ and braches of circ. Recently diagnosed with diastolic dysfunction & bnp of 400+. IV diuretics brought edema down but potassium loss put her back in hospital for iv potassium (2.4).
Dear sir, am Najeeb 29y having kidney disease HTN and CKD IInd stage pas 1.6years am consulting Nephrology doctor and he was given the medicine which is mentioned below. moxonidine-0.2 mg 1-0-1 losartan potassium 50 mg 0-0-1 Loric (for uric acid) 0-0-1 simvast 10mg 0-0-1 this medicine is taken last 1 year. presently my creatinine leve 2.7 (it is not increased / decreased last 1.
MUGA showed ejection fraction of 32 (was 55 a year ago) baseline BUN was 18, started spironolactone 25 OD; now 30 days later, potassium and creatinine normal, but BUN 27. It is low hundred outdoors but I drink water till my urine is very faintly colored. I can do cardio 30 min, 40 push-ups, 60 crunches, etc no problem. Any ideas as to cause? THX!
Since that time some have changed due to simply no longer working. Currently I am taking HCTZ , potassium, aspirin, amlodipine, diltiazem, carvedilol, iron and magnesium. I have been on this regime for some time now. In January of this year I was diagnosed with PCOS (polycystic ovarian syndrome) and had to have surgery to remove precancerous polyps. Before undergoing this my HF dr had to clear me and did another electrocardiograph. I was pleased to hear my EF had come up to 48-50.
the difference between the drugs is subtle. They both belong to the ARB family. Losartan is the more "popular" drug for aortic therapy because that is the drug that some researchers have chosen to pursue for clinical studies. However, my experience in interacting with various people who have Marfans is that any of these ARBs will work. Currently telmisartan looks like it has the strongest ability to penetrate aortic tissue and thus might be the best bet.
Until more information is available, it may be appropriate to regularly monitor patient response to therapy and serum potassium levels during coadministration of theophylline and beta-2 agonists, and adjust the dosages as necessary. Patients should be advised to notify their doctor if they experience worsening of their respiratory symptoms, palpitations, symptoms of hypokalemia (e.g., weakness, lethargy, muscle pains or cramps), or signs of theophylline toxicity (e.g.
2 mg/L most of last year BP has been OK but recently is going up and been high at times and was high at doctors so started on 50 mg losartan to bring it and the pulmonary artery pressure down. The mention of PH with diastolic dysfunction is worrying to me as it seems a negative trend even though LV systolic function, according to my cardiologist, "seems slightly improved." Carvedilol 6.
I was put on Carvedilol, Lisinopril, and Spironolactone while I was in the hospital. My O2, my pulse rate, my blood pressure all improved immediately. I've had a few problems since being diagnosed in February, and I would say that it's mostly my body getting adjusted to the medicine that I've been on. My doctor changes my medicine dosages every 2 or 3 weeks.
Diovan 160mg 2Xd, Lisinopril 40mg 1Xd, asprin 325mg 1Xd, Carvedilol 25mg 2Xd, Lipitor 400 1Xd and Amolodipane 5mg 2Xd. Not usre if this is related but I also have been having joint pain in the ankles, knees and hips the past couple of weeks.. Anyone have any ideas or help they can offer. I live in Chicago. Email address is ***@****.
hello, My father who is 65 years old and lives outside US, non diabetic, non hypertensive, is suffering from Post viral dialated cardiomyopathy. Patient was healthy before May 1999. He had high fever & severe bronchitis leading to CCF & cardiomegaly. He was in hospital for 20 days and was treated by cardiologist. Diagnosed as Dialated Cardiomyopathy Anaemia. At that time his EF was 30 but after the treatment invlving medicines he recovered remarkably in a month.
On carvedilol (aka coreg) 6.25 mg 2x a day and lisinipril 10 mg a day to help protect my heart and keep my bp down from a pregnancy induced cardiomyopathy. I have some dizziness probably from both and some short term memory issues from the coreg. Wondering if anyone else has had the memory issues w/coreg, glad my dose isn't any higher.
After 2 ½ years of problems ( mainly shortness of breath on exertion) and after many interventions and tests which were all negative, including two left and right cardiac caths, I was referred to Emory University Hospital interventional cardiology. I underwent another cath as a way of a diagnosis by exclusion. They were pretty confident of the diagnosis they were to confirm.
If your symptoms were to progress, you could be put on digoxin (which improves symptoms as well) and/or carvedilol which is an exciting new beta blocker that has recently been shown to work well in patients with heart failure. Overall, it sounds like you're doing quite well. If you have any further questions, don't hesitate to write back. Information provided in the heart forum is for general purposes only. Specific diagnoses and therapies can only be provided by your physician.
If your symptoms were to progress, you could be put on digoxin (which improves symptoms as well) and/or carvedilol which is an exciting new beta blocker that has recently been shown to work well in patients with heart failure. Overall, it sounds like you're doing quite well. If you have any further questions, don't hesitate to write back. Information provided in the heart forum is for general purposes only. Specific diagnoses and therapies can only be provided by your physician.
Combined Alpha and Beta Blockers Carvedilol (Coreg) Labetalol (Normodyne, Trandate) 8. Glycoprotein IIb/IIIa Inhibitors Abciximab Injection (ReoPro) Eptifibatide (Integrilin) Tirofiban (Aggrastat) 9. Cardiac Glycosides Digoxin (Digitek, Lanoxicaps, Lanoxin) 10.
A little over a year ago he was diagnosed with an enlarged heart and congestive heart failure that his doctor told him was definately caused by a virus of some sort. In March he had and ICD put in and had been doing well since. In the end of June, his doctor changed his Uloric to Allopurinol, 300 mg, 1x/day and that was when he got in trouble. The Allopurinol caused upset stomach and diarrhea.
My doctor told me my heart is normal and to stop worrying about them and make sure I get plenty of minerals in my diet, especially calcium, magnesium and potassium. I have had SEVERAL friends and family who also report to me that they have cured their PVC's after taking this advice. It may not work for everyone because PVC's can have different causes, but I suspect for most people it's because of mineral imbalance.
MedHelp Health Answers